Can Synthroid (thyroxine) cause night sweats?

Not usually. Synthroid, (thyroxine) when given at a dose resulting in normal labs (tsh), should not cause night sweats. Too much synthroid, (thyroxine) (or any form of thyroid hormone) however, could cause this. Suggest getting your labs checked.
Not at right dose . If your thyroid hormone levels are normal, you should not have night sweats due to synthroid (thyroxine).
Not at correct dose. Not if you're taking the correct dose and it's synthroid (thyroxine). Have your doctor check a blood level. Make sure it's brand name synthroid (thyroxine), not generic and don't take together w/armour thyroid. You'll never have the dose right, and the lab tests will be impossible to understand. Armour is just ground up pigs. Don't get your medical information from friends, tv or the internet.

Related Questions

I have hashimoto's and hypothyroidism, my anti-TPO is 822, TSH is 0.8 on 150mcg of synthroid (thyroxine). Why do I still suffer from night sweats and leg edema?

Probably not thyroid. Looks like your hypothyroidism is being properly treated. The anti-tpo antibodies will stay high for a long time. I don't see how your symptoms are related to the thyroid. Suggest discussing this with your doctor. Read more...

No fever, weight loss, night sweats since 1/14, all but one was mild to moderate neck area. One true night sweat, after increasing synthroid, (thyroxine) have anxiety, normal CBC, CT abd+chest, Lymphoma chance?

Low. Your symptoms do not raise lymphoma as a very high probability. Even w/ many - they have other causes too. Consider CBT pscyhotherapy to learn how to deal w/ medical anxiety. It's not easy to find balance between ignoring symptoms and being captive to them. But it is possible and will help. Here's some info: http://lymphoma.about.com/od/symptoms/tp/warningsigns.htm Have an exam and relax. Read more...
Probably not. Within normal CBC and negative CT scans, lymphoma is fairly unlikely. However, there is a long list of other conditions that can cause night sweats including anxiety,over treatment of hypothyroidism, infections, and many medications including pain medication and antidepressants which can affect your thermoregulatory center. If not medication induced & continues, see your doctor for further tests. Read more...